# SDR DALA2025011400312

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 51,578 hours, 37,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK BETWEEN STA 994 AND STGR 24-26 RH AT EXTERNAL FUSELAGE SKIN. SUMMARY OF NRC 00007: EXTERNAL SKIN BETWEEN STA 994 AND STGR 24-26 RH WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 12, REPAIR 12. PERFORM INITIAL GENERAL VISUAL INSPECTION AT 8,000 CYCLES AND THEN REPETITIVE EVERY 8,000 CYCLES PER B717-200 SRM 53-20-15-2R PROCEDURE 12, REPAIR 12 PAR 7. (LP #0759277)
